# SDR DXTA2022090769890

- Difficulty date: September 7, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N364QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800062
- Aircraft time: 14,008 hours, 9,429 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: THE THUMB PUSH BUTTON THAT RELEASES THE MAIN CABIN DOOR (WHITE LETTERING ON RED BACKGROUND) IS INTERMITTENT AND OCCASIONALLY REQUIRES GIGGLING IN ORDER FOR THUMB DEPRESS SWITCH TO DEPRESS AND ALLOW MAIN CABIN DOOR TO OPEN.//CORRECTIVE ACTION//CLEANED AND LUBRICATED DOOR HANDLE ASSEMBLY IAW CE-680 AMM 52-10-30. OPS CHECK OK AT THIS TIME.
